Chemo-Induced Neuropathy

Through our innovative combination of treatment options, we are able to address the root cause of your neuropathy, assess the severity with non-invasive diagnostics, and ultimately put together a personalized plan of action.

Chemo-Induced Neuropathy

Chemotherapy-induced peripheral neuropathy is a disabling side effect of cancer treatment where distant nerves located away from the brain and spinal cord are damaged. These distant nerves are called peripheral nerves and carry sensations to the brain that control the movement of our arms and legs as well as the bladder and bowel.

Many things can cause neuropathy, including certain chemotherapy drugs. Damage to peripheral nerves by chemo drugs is called chemotherapy-induced peripheral neuropathy, abbreviated as CIPN.

Of people with cancer who are treated with chemotherapy, about 30 to 40 percent develop CIPN.

Some symptoms of CIPN:

Tingling or pins-and-needles sensation, stabbing pain, burning or shock-like sensations, numbness, gripping problems (dropping things), weakness, sensitivity or texture and temperature and balance issues.

How traditional Doctors treat CIPN:

Many oncologist and primary care Doctors will treat your symptoms with steroids to reduce inflammation, topical numbing medicines, anti-seizure medications, prescription-strength pain relievers such as narcotics (opioids), antidepressants, electrical nerve stimulation or occupational and physical therapy.

 

832-626-1260

©2019 by Advanced Nerve & Health Center. Proudly created with Wix.com